MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT IMPL. RC INICELL 3.0, L 12.5; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT IMPL. RC INICELL 3.0, L 12.5; DENTAL IMPLANT
Model Number 4.23.105
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Primary stability not achieved.

Brand Name
ELEMENT IMPL. RC INICELL 3.0, L 12.5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key10973889
Report Number3003184527-2020-01983
Device Sequence Number3241132
Product Code DZE
UDI-Device Identifier07640156478556
UDI-Public7640156478556
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K171795
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2022
Device Model Number4.23.105
Device Lot Number16176
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;